MathSciNet Relay Station
MathSciNet bibliographic data
MR1307524 (96g:57025) 57N75 (57R20)
Handel, David $2k$-regular maps on smooth manifolds. Proc. Amer. Math. Soc. 124 (1996), no. 5, 1609–1613.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement